MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470066-10
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and found to have mechanical damage to its distal tip.Failure analysis found additional observations that were not reported and are not related to the customer complaint: the endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The endoscope was visually inspected and found with damage to the button pack assembly.Visual inspection confirmed hairline crack(s) was found on the bezel of the button pack assembly.The probable root cause is attributed to damage during use or improper handling, which may include accidental drops of the endoscope or inadvertent collisions with hard surfaces.This issue can be resolved by using an alternate endoscope to complete the procedure.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 0° endoscope was found to be bent at the distal tip.The procedure was completed with no reported patient injury.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24385682
Report Number2955842-2026-04866
Device Sequence Number10185387
Product Code NAY
UDI-Device Identifier00886874120293
UDI-Public(01)00886874120293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470066-10
Device Catalogue Number470066
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown